# SDR AALA20120329012

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STATION 1174 BETWEEN LONGERONS 29 AND 28 RIGHT.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT STATION 1174 LONGERON 29 TO 28 RIGHT PER AARD 51-10-00-5 AND SRM 51-30-00.
